FREE delivery or pickup on your first order. Terms apply.FREE delivery or pickup today on your first order. Terms apply.Expires in
12:00:00
Home
Mucinex Cold & Flu, Maximum Strength, Day Time, Night Time
Mucinex Cold & Flu, Maximum Strength, Day Time, Night Time

Mucinex Cold & Flu, Maximum Strength, Day Time, Night Time

6 fl oz
Mucinex Cold & Flu, Maximum Strength, Day Time, Night Time

Mucinex Cold & Flu, Maximum Strength, Day Time, Night Time

6 fl oz
ALDIPublixSprouts Farmers MarketSunbasketCostcoBalducci'sSam's ClubSafewayHarris  TeeterCVS Pharmacy®WegmansHMartGiant FoodThe Wine ShopThe Fresh MarketTotal Wine & MoreFood LionPetcoShoppersGraul's MarketBarmy Wines & Liquors


About

Details

Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Day Time Severe Cold: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. All in One (Day Time & Flu helps to relieve these symptoms day or night): fever; cough; nasal congestion; body pain; sore throat; chest congestion; sinus pressure; sinus congestion; headache; sore throat. Night Time Cold & Flu: Acetaminophen - Pain reliever/fever reducer. Diphenhydramine HCl - Antihistamine/cough suppressant. Phenylephrine HCl - Nasal decongestant. All in One(Night Time Cold & Flu helps to relieve these symptoms at night): fever; cough; nasal congestion; body pain; sore throat; itchy throat; runny nose; sneezing; headache; headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. www.mucinex.com. Made in England.


Ingredients

Active Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Night Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Day Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. (Mucinex Fast-Max Night Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum. Mucinex Fast-Max Night Time Cold & Flu: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.


Directions

Directions: Do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Over: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.


Warnings

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 6 doses in 24 hours, which is the maximum daily amount; With other drugs that contain acetaminophen; 3 or more alcoholic drinks daily when using this product. Sore Throat Warning: If sore throat is severe, persist for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do Not Use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; With any other drug containing diphenhydramine, even one used on the skin (Night Time Cold & Flu only); If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; for children under 12 years of age. Ask a Doctor Before Use if You Have: Liver disease; Heart disease; High blood pressure; Thyroid disease; Diabetes; Trouble urinating due to an enlarged prostate gland; Glacoma (Night Time Cold & Flu only); A breathing problem such as emphysema or chronic bronchitis (Night Time Cold & Flu only); Persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema; Cough that occurs with too much phlegm (mucus). Ask a Doctor or Pharmacist Before Use if You Are: Taking the blood thinning drug warfarin; Taking sedatives or tranquilizers (Night Time Cold & Flu only). When Using this Product: Do not use more than directed; Excitability may occur, especially in children (Night Time Cold & Flu only); Marked drowsiness may occur (Night Time Cold & Flu only); Alcohol, sedatives, and tranquilizers may increase drowsiness (Night Time Cold & Flu only); Avoid alcoholic drinks (Night Time Cold & Flu only); Be careful when driving a motor vehicle or operating machinery (Night Time Cold & Flu only). Stop Use and Ask a Doctor If: Nervousness, dizziness, or sleeplessness occurs; Pain, nasal congestion, or cough gets worse or lasts more than 7 days; Fever gets worse or lasts more than 3 days; Redness or swelling is present; New symptoms occur; Cough comes back, or occurs with fever, rash, or headache that lasts. These could be signs of serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdoes, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Do not take Mucinex Fast-Max Day Time Severe Cold and the Mucinex Fast-Max Night Time Cold & Flu liquids at the same time. Do not take more than a total of 6 doses in a 24-hour period. Take only as directed.

About

Details

Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Day Time Severe Cold: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. All in One (Day Time & Flu helps to relieve these symptoms day or night): fever; cough; nasal congestion; body pain; sore throat; chest congestion; sinus pressure; sinus congestion; headache; sore throat. Night Time Cold & Flu: Acetaminophen - Pain reliever/fever reducer. Diphenhydramine HCl - Antihistamine/cough suppressant. Phenylephrine HCl - Nasal decongestant. All in One(Night Time Cold & Flu helps to relieve these symptoms at night): fever; cough; nasal congestion; body pain; sore throat; itchy throat; runny nose; sneezing; headache; headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. www.mucinex.com. Made in England.


Ingredients

Active Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Night Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Day Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. (Mucinex Fast-Max Night Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum. Mucinex Fast-Max Night Time Cold & Flu: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.


Directions

Directions: Do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Over: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.


Warnings

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 6 doses in 24 hours, which is the maximum daily amount; With other drugs that contain acetaminophen; 3 or more alcoholic drinks daily when using this product. Sore Throat Warning: If sore throat is severe, persist for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do Not Use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; With any other drug containing diphenhydramine, even one used on the skin (Night Time Cold & Flu only); If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; for children under 12 years of age. Ask a Doctor Before Use if You Have: Liver disease; Heart disease; High blood pressure; Thyroid disease; Diabetes; Trouble urinating due to an enlarged prostate gland; Glacoma (Night Time Cold & Flu only); A breathing problem such as emphysema or chronic bronchitis (Night Time Cold & Flu only); Persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema; Cough that occurs with too much phlegm (mucus). Ask a Doctor or Pharmacist Before Use if You Are: Taking the blood thinning drug warfarin; Taking sedatives or tranquilizers (Night Time Cold & Flu only). When Using this Product: Do not use more than directed; Excitability may occur, especially in children (Night Time Cold & Flu only); Marked drowsiness may occur (Night Time Cold & Flu only); Alcohol, sedatives, and tranquilizers may increase drowsiness (Night Time Cold & Flu only); Avoid alcoholic drinks (Night Time Cold & Flu only); Be careful when driving a motor vehicle or operating machinery (Night Time Cold & Flu only). Stop Use and Ask a Doctor If: Nervousness, dizziness, or sleeplessness occurs; Pain, nasal congestion, or cough gets worse or lasts more than 7 days; Fever gets worse or lasts more than 3 days; Redness or swelling is present; New symptoms occur; Cough comes back, or occurs with fever, rash, or headache that lasts. These could be signs of serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdoes, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Do not take Mucinex Fast-Max Day Time Severe Cold and the Mucinex Fast-Max Night Time Cold & Flu liquids at the same time. Do not take more than a total of 6 doses in a 24-hour period. Take only as directed.


Why Instacart?

clock-iconclock-icon

Delivery in as little as 2 hours

price-iconprice-icon

Shop local stores at great prices

info-iconinfo-icon

thumbsup-iconthumbsup-icon

Get high-quality items you love

Common questions

It's simple. Using the Instacart app or website, shop for products from your store of choice near you. Once you place your order, Instacart will connect you with a personal shopper in your area to shop and deliver your order. Contactless delivery is available with our "Leave at my door" option. You can track your order's progress and communicate with your shopper every step of the way using the Instacart app or website.

Learn more about how to place an order here.

Using the Instacart app or website, select a store of your choice near you that offers pickup, select Pickup, and then select your preferred pickup location from which you'd like to place your order.

Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.

Learn more about pickup orders here.

Here's a breakdown of Instacart delivery cost:

- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.

With an optional Instacart Express membership, you can get $0 delivery fee on every order over $35 and lower service fees too.

Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Express members. Express membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Express or Express membership.

Learn more about Instacart pricing here.

When an item you want is out-of-stock at the store, your shopper will follow your replacement preferences.

You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:

- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.

Learn more about instructions for specific items or replacements here.

If something isn't right, you've got options. In the Instacart app or website, you can report:

- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders

If an order never came, or you get someone else's order, you can reach out to Instacart Care.